Notre Dame Journal of Formal Logic

Book Review: J. P. Mayberry. Foundations of Mathematics in the Theory of Sets

O. Bradley Bassler

Article information

Source
Notre Dame J. Formal Logic Volume 46, Number 1 (2005), 107-125.

Dates
First available: 31 January 2005

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1107220677

Digital Object Identifier
doi:10.1305/ndjfl/1107220677

Subjects
Primary: 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}
Secondary: 03E99: None of the above, but in this section 00A30: Philosophy of mathematics [See also 03A05]

Keywords
philosophy of mathematics foundations of mathematics set theory

Citation

Bassler, O. Bradley. Book Review: J. P. Mayberry. Foundations of Mathematics in the Theory of Sets . Notre Dame Journal of Formal Logic 46 (2005), no. 1, 107--125. doi:10.1305/ndjfl/1107220677. http://projecteuclid.org/euclid.ndjfl/1107220677.


Export citation